Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rika22

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

8 Neutral

About Rika22

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. yayayayya another person that birth control has worked for! what pill do you take? Also, its amazing when your marks start to fade because you realize that you arent getting new pimples that create new marks. Yes! How does the pill work for you? I take maxim, it's just like valette, just a different name. Still, the marks on my back fade very very slowly
  2. Hey! I just wanted to give an update. I started taking the pill about six months ago. In the first three months I didn't see any change, but after the fourth month break outs become more and more rarely, my skin turned back to normal. I Just have PIH left, which will fade in the future hopefully, no more active acne, feels so great! So if you girls have hormonal acne, maybe give the pill a try, I know, it shouldn't be a long-term solution, but honestly, I feel much more happy an confid
  3. Hey acne scars obsession, your texts could come from me. I'm 21, always had super smooth, clean skin, then suddenly huge acne breakout, couldn't look at myself in the mirror, noticed some scars lately and just wish that time passes by, even though I should enjoy life, I just can't, I feel so shitty
  4. I know how you feel... you know, don't force anything, If you don't want to visit him, then don't do it, stay at home, but relaxe then, read a book, don't blame yourself that you didn't go, because this will make you feel even worse. But you're young, your acne WILL go away, don't let acne determine how you feel, your body is not your enemy, even if it feels like it right now. Maybe you should go to your father, just act like you don't have acne at all, because if you seem confident, people won
  5. Hey, I just had a really bad breakout on the left side auf my face (temples area). I used to have only pih, that faded, but now I see some indented texture, it's very small and maybe a few days old, so is there a chance that it will fill in by its own? How should I threat the fresh scar to make it look less visible in the future? Thanks for any advice.
  6. So you mean to just continue with the normal pills without a pause? I don't take placebo pills, I just don't take any pill at all for 7 days, then start again with the pill for 21 days (maybe it's a bit different in Germany, I don't know.)
  7. I think, I'll give Spiro a chance, when I don't see a chance after about 3 months. Right now, I'm in the 7 days pill pause and my skin got actually better. Does anyone know what this means? I expected it to be much worse, since I don't take the pill right now. Thanks for your time!
  8. Hey, feel very happy that accutane worked so good on you! Did you also have closed comedones, that got rid of accutane?
  9. Thank you for your replies. I'm taking the pill for about 3 weeks now and my skin looks pretty bad. Feeling very frustrated right now :/. I mostly have closed comedones (all over the face), which sometimes form to a pimple. Does the pill also get rid of closed comedones if you wait long enough? All the before and after pictures of accutane really encourage me to go on accutane, but I should wait be patient. How long did it take for you guys until some improvements were noticable?
  10. Hey, thanks for your opinion. You're really right about finding a doctor, who cares. That's actually harder to find that one would suggest. I started taking the pill a week ago, so it's too soon to tell if there's any improvement, but at least it didn't get worse. It's very frustrating when you got acne because of any form of medicaments, you just regret taking it in the first place, well, this is how I feel. I hope you're happy with your current birth control :)
  11. Hey! That stupid PIH More annoying than pimples in my opinion. Even though the PIH relatively fades more quickly on my face (still about 4 months), the brown spots on my back just don't seem to fade. Do you have to wait longer until your body pih fades? Has someone experience an improvement on back pih? Right now, I feel very hopeless.
  12. Wish you also the best :) Please let us know if there is any improvement, side effects.
  13. Hey, thank you both for your replies! Guess, I'll give the pill a try. I hear that in the beginning acne might get worse before it gets better. But why is that so? I could understand if there is no improvement until your body adjust to the hormones, but why does it get worse?
  14. Hey! I'm new to this forum, but I already learned a lot of stuff here. Hopefully the experts on these site could help me with the following problem: About half a year ago, I took L-Thyronine for two weeks, because apparently I had hypothyroidism . I didn't take the hormones anymore after I've seen what it did to my face, a lot of inflamed pimples mostly around my hairline, not only on my face, but also on chest and back. (note: I'm 22 years old, never ever had one pimple, even in my
×